I have been undergoing ATT for last 1 year and still the node at neck of Tuburculor Lymphadenitis is visible. I have been taking PYZINAMIDE, ISONAIZIAD, RIFAMPICIN, ETHAMBUTOL....
why is that despite 1 year of continuous treatment TB is not healing completely? Has the TB turned into drug resistant TB? What should I do? what side effects it might have on my body? I have also been taking B- Complex regularly...
You have to check after the 4 drug therapy after 1st month if your sputum is positive. Till you are negative with the Tuberculosis bacteria you have to take 4 drugs, then you shift to 2 drug.
If you are from India we would advice you to go to the DOTS centre where under the Revised National Tuberculosis Control Programme they will assess your case perfectly.
Truly speaking you should not continue the 4 drug for one year, this gives rise to resistance to drugs and you would need Streptomycin injections.
Before all of that you can go for a fresh FNAC (Fine needle aspiration cytology) and latest sputum examination. Eat healthy, protein food, stay in a hygienic place.
Get tested once for HIV/AIDS( only if you have resistance Tuberculosis).
The actual wound might have healed and there might be a node which is regressing so you need FNAC etc now.
Try to reassess the case perfectly and you will be fine. Take care!
SIR, initiallyfrom 15th july 2008, I took 4 drug therapy for 2and half months and then started getting only R cinex 450. Then from may after 9 months of treatment, I was administered R-cinex 600. and from 1st july 09 , i ve been taking MONTO-4 + OFFLOXACIN-400; The 2nd node which was visible from mid june has subsided a lot now. Is the TB healing and m I on right course of drugs? My last test was TB-g on 30th june... please guide me further.
That is the reason we advised you that you have to follow the national Indian guidelines (If you are in India) as in DOTS therapy followed by Revised National Tuberculosis control programme.
You need to take 2 months four drugs, and 1 month extra if you are still positive with the bacteria and finally followed by 4 months of two drugs (Rifamipicin and Isoniazid).
But as you are healing, it is good that you did not develop and resistant tuberculosis with your medication. So continue the medication and with any further problem contact a chest specialist who treats in RNTCP schedule. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.